On the tensor product of weights on W*-algebras

Strătilă Şerban: On the tensor product of weights on W*-algebras. In: Acta scientiarum mathematicarum, (41) 3-4. pp. 385-390. (1979)

[thumbnail of math_041_fasc_003_004_385-390.pdf]
Cikk, tanulmány, mű

Download (812kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 385-390
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38619/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 390. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:22
URI: http://acta.bibl.u-szeged.hu/id/eprint/14736

Actions (login required)

View Item View Item